# SDR DALA2025012200526

- Difficulty date: January 21, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 82,792 hours, 32,875 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 695 2L DOOR SLIDE LIGHT ILLUMINATED WITH DOOR IN DISARMED POSITION. CORRECTIVE ACTION: REMOVED DEBRIS FROM GIRT BAR AREA. SLIDE LIGHT OPS CHK NORMAL PER B757-200 AMM 52-71. (6843805)
